MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) DIAMONDBACK CORONARY; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) DIAMONDBACK CORONARY; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Cardiac Enzyme Elevation (1838); Ischemia (1942); Myocardial Infarction (1969); Restenosis (4576)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for use manual states that angina, myocardial infarction, slow/no flow to vessel, and restenosis of treated segment leading to revascularization are potential adverse events that may occur and/or require intervention with use of the system.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
 
Event or Problem Description
The diamondback 360 coronary orbital atherectomy device (oad) was used for treatment of an 80% stenosed, severely calcified lesion in mid right coronary artery (rca) via right femoral on (b)(6) 2022.Six low-speed treatments were performed.The procedure was completed with balloon angioplasty and stent placement.During a follow-up visit in clinic on (b)(6) 2023, the patient was admitted for recurrent chest discomfort and elevated troponins consistent with type one non-q-wave non-st-elevation myocardial infarction (nstemi) with acute myocardial ischemia.The mid rca lesion was found to be 90% stenosed with in-stent restenosis (isr).Balloon angioplasty and two stent placements were performed to resolve the nstemi.The patient was discharged home the following day without further complications and medical intervention.In the opinion of the physician, the csi device did not cause or contribute to the myocardial infarction and isr - nstemi was secondary to isr.On 15july2024, additional information was received from the clinical event committee (cec).The cec reviewed procedural images and concluded that the diamondback 360 peripheral orbital atherectomy device possibly contributed to a myocardial infarction with chest pain.No further information is available.

Brand Name
DIAMONDBACK CORONARY
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
lalaine oria
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key19963588
Report Number3004742232-2024-00178
Device Sequence Number7080493
Product Code MCX
UDI-Device Identifier10850026568087
UDI-Public(01)10850026568087(17)240331(10)427486-2
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberDBEC-125
Device Catalogue Number7-10060-09
Device Lot Number427486-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite